Letters in Mathematical Physics

, Volume 24, Issue 2, pp 93–102

Quantized universal enveloping superalgebra of type Q and a super-extension of the Hecke algebra

  • G. I. Olshanski

DOI: 10.1007/BF00402673

Cite this article as:
Olshanski, G.I. Lett Math Phys (1992) 24: 93. doi:10.1007/BF00402673


The quantized universal enveloping algebra Uq(q(n)) of the ‘strange’ Lie superalgebra q(n) and a super-analogue HCq(N) of the Hecke algebra Hq(N) are constructed. These objects are in a duality similar to the known duality between Uq(gl(n)) and Hq(N).

Mathematics Subject Classifications (1991)


Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • G. I. Olshanski
    • 1
  1. 1.Institute for Problems of Information Transmission, GSP-4MoscowRussia